# SDR FDEA202206071392

- Difficulty date: June 7, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300*
- Aircraft serial: 664
- Aircraft time: 72,277 hours, 25,502 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Part number: 642500052
- Part serial: 10136A
- Condition: Unknown
- Location: N/A
- Part time: 33,931 hours, 31,139 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PDIS  744     32-40  3862     07JUN22  MEM  FACT  U  WHEN THE LANDING GEAR WAS EXTENDED FOR LANDING AT  KMEM, THE LEFT BRAKE INDICATED 600LBS AND THE RIGHT  BRAKE INDICATED 250LBS.    STILL SHOWS 600 LEFT, 250 RIGHT.  ***EMERGENCY DECLARED***  IDENTIFIED PARTS  BRAKE PRESSURE  MPN: 64882-202-1           CPN: 3211004  QTY: 1  ENT BY:5186288 RPT BY:5186288  PART 07JUN22 17:25   MEM U  ORDER PART  MPN: 64882-202-1           CPN: 3211004  QTY: 1  PART 07JUN22 18:16   MEM U  IDENTIFIED PARTS  (W/KIT) PRESSURE HYD  MPN: 64250-005-1           CPN: 2910415  QTY: 1  PART 07JUN22 18:31   MEM U  ORDER PART  MPN: 64250-005-1           CPN: 2910415  QTY: 1  R/I  07JUN22 20:51   MEM U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 64250-005-2                         POS: P2  SRL: 10136A                    TAG NBR: 57G392  ON  MPN: 64250-005-1          CPN: 2910415  SRL: 4496A                     TAG NBR: D29430   FACT 07JUN22 20:51   MEM U  T/S PER FIM 32-45-00. PATCHED IN NEW YELLOW  PRESSURE TRIPLE INDICATOR AMM: 32-44-19-04. NO  HELP. REINSTALLED ORIGINAL.  SWAPPED XMITTER CANNON  PLUGS ISSUE FOLLOWED. REMOVED AND REPLACED LEFT  YELLOW PRESSURE XMITTER (73GG) AMM 32-44-18-04.  LEAK AND OPS CKS ARE GOOD. A/C OK FOR SERVICE.  ENT BY:5186288 RPT BY:5186288
